# SDR AALA2018122099022

- Difficulty date: December 15, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 56,343 hours, 24,898 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: Failed
- Location: Edp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF 4,000 FT, GREEN SYSTEM ENGINE DRIVEN PUMP HAD LOW PRESSURE.  REPLACED EDP PRESSURE SWITCH THE NR 1 ENGINE IAW 29-11-17-000-010. LEAK CHECKED GOOD.
